Page 1 of 1

Acutane

PostPosted: December 26th, 2002, 3:05 pm
by lifeimpact1
Hello everyone,

Does anyone know if the medicine for Acne, Acutane, worsens BFS. Please advise. Thanks!

PostPosted: December 30th, 2002, 11:52 pm
by Debbs
Hey Lifeimpact,

Having never used Acutane I cant really comment, but I did look it up on Google and there is heaps of information you can read about there, interestingly one comment made was that it did cause fibromyalgia in one user, but only one person out of about 100 posts. My son used Roaccutane as we call it in Australia and his only symptoms were dry lips and skin and sun sensitivity. Sorry I dont have more to give you.

Deb

PostPosted: December 31st, 2002, 3:25 am
by SusanSid
Accutane works wonders for acne, but can have some strong side effects for some people. I would check with the dermatologist, check on the web, but I've never heard of it causing muscle twitches, but there is always the first time for everything.

Acutane

PostPosted: January 3rd, 2003, 2:05 pm
by lifeimpact1
Thanks everyone for your responses...
:)
TD

PostPosted: January 9th, 2003, 3:57 pm
by DogBone
I used Accutane and a lot of it about 10 years ago and now I have BFS. I do not believe there is a correlation in my case, but that is my story for what it is worth.